Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2016  |  Volume : 48  |  Issue : 5  |  Page : 599--600

Cefepime-induced neurotoxicity in a patient with coronary artery bypass

Megha Shah1, Hetalkumar Shah2, Atul Maslekar2 
1 Department of Pharmacology, B. J. Medical College, Ahmedabad, Gujarat, India
2 Department of Cardiovascular Surgery, Narayana Multispeciality Hospital, Ahmedabad, Gujarat, India

Correspondence Address:
Dr. Megha Shah
Department of Pharmacology, B. J. Medical College, Ahmedabad, Gujarat
India

We present here a case of 58-year-old male operated for coronary artery bypass graft surgery with four grafts. He developed neurologic symptoms with injection cefepime which recovered after withdrawal of the drug.


How to cite this article:
Shah M, Shah H, Maslekar A. Cefepime-induced neurotoxicity in a patient with coronary artery bypass.Indian J Pharmacol 2016;48:599-600


How to cite this URL:
Shah M, Shah H, Maslekar A. Cefepime-induced neurotoxicity in a patient with coronary artery bypass. Indian J Pharmacol [serial online] 2016 [cited 2020 Jul 3 ];48:599-600
Available from: http://www.ijp-online.com/article.asp?issn=0253-7613;year=2016;volume=48;issue=5;spage=599;epage=600;aulast=Shah;type=0